# SDR SWAA041399

- Difficulty date: May 16, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 56,714 hours, 47,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE DOUBLER AT BS 727D, BL 0, CORRODED.  REMOVED AND REPLACED DOUBLER PER SRM.
